English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/23716

Title: Non-linear numerical analysis of a double-threaded titanium alloy dental implant by FEM
Author(s): Coz Díaz, Juan José del
Sánchez Lasheras, Fernando
García Nieto, Paulino José
Álvarez Arenal, Ángel
Issue date: 2008
Publisher version: http://dx.doi.org/10.1016/j.amc.2008.10.019
Citation: Applied Mathematics and Computation, 206(2), p. 952-967 (2008); doi:10.1016/j.amc.2008.10.019
Format extent: p. 952-967
URI: http://hdl.handle.net/10651/23716
ISSN: 0096-3003
Local identifier: 20140612
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias